# SDR 2DYA20191218001

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N603KW
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 56,520 hours, 40,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD20131A
- Part serial: 102728
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 AND R1 LOWER EMERGENCY LIGHTS INOP.  FOUND BATTERY CHARGER AND BATTERY PACK INOP.  REMOVED AND REPLACED BATTERY CHARGER AND BATTERY PACK IAW BOEING AMM 33-51-07.  OPS CHECK GOOD.
